Vol 24, No 2 (2016)

Table of Contents

Articles

Inclusion properties of a class of functions involving the Dziok-Srivastava operator PDF
Satwanti Devi, H. M. Srivastava, A. Swaminathan 139-168
Fixed point theorems in ordered dualistic partial metric spaces PDF
Muhammad Arshad, Muhammad Nazam, Ismat Beg 169-179
System of generalized nonlinear regularized nonconvex variational inequalities PDF
Salahuddin . 181-198
A resolvent approach for solving a set-valued variational inclusion problem using weak-RRD set-valued mapping PDF
Iqbal Ahmad, Rais Ahmad, Javid Iqbal 199-213
Interactive dynamics in a bistable attraction-repulsion chemotaxis system PDF
YoonMee Ham, Sang-Gu Lee 215-233
Generalized wavelets and the generalized wavelet transform on $\mathbb{R}^d$ for the Heckman-Opdam theory PDF
Amina Hassini, Rayaane Maalaoui, Khalifa Trimeche 235-271
Some trace inequalities for convex functions of selfadjoint operators in Hilbert spaces PDF
Silvestru Sever Dragomir 273-296
A fixed point approach to the stability of the functional equation related to distance measures PDF
Hwan-Yong Shin, Gwang Hui Kim 297-305


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr